# SDR DALA1203273212

- Difficulty date: January 20, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 5,681 hours, 2,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND LOWER FWD FUSELAGE EXTERNAL SKIN AT FR 26, BTW STR 42R - 43R DENTED.  PERFORMED A DETAILED VISUAL INSP ON EXTERNAL SKIN AND NO CRACKS NOTED.  ACCOMPLISHED PERMANENT REPAIR IAW A320 SRM 53-21-11 FIG 216.
